# SDR MASA2013122428026

- Difficulty date: December 24, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 23,700 hours, 19,548 cycles
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Binding
- Location: Life Vest Stowag
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INFANT LIFE VEST STORAGE DOOR WOULD NOT OPEN.  MAINTENANCE CLEANED DOOR LATCHES.
